MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: "8700140sp infusomat space line dosifix.Spiked into adapter which is spiked to the soft bag container.Vtbi 110mls.Rate 4mls per hour.Under run of 5mls during hourly check.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The history files were read out and analyzed.No therapy with the specified data (vtbi 110 ml/rate 4 ml/h) was performed on the incident date specified by the customer (18 november 2024).A therapy with these data was found in the history on 12/02/2025, which was completed without complications.No abnormalities were found in the history log.The sample was subjected to a visual and functional examination.During the visual inspection of the infusomat space, all cover caps on the screw pillars as well a technician seal on the lower housing part were available and undamaged.The device was slightly dirty, but no damages of the housing parts or the operating unit were found.As part of the functional check the self-test of the infusomat space could be successfully performed.An infusomat space line could be inserted and was recognized by the pump.After the line selection the delivery mode could be started without any reservations.After the functional test a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal delivery rate of 100 ml/h was chosen.The assessed mean deviation "a" of the second operating hour was measured with a value of +0,44 %.This value is inside the instruction for use predefined performance characteristic of the device (+-5 %).The test was performed with the connected drop sensor from customer.The downstream sensor was checked.For this the delivery accuracy measurement the pressure cut-off and the pressure limitation were checked.Furthermore, the pressure stability of the safety clamp concerning the percolation (free flow possibility) was checked.The device fulfills the required values according to the specifications of the technical safety check (tsc).During the investigation no faults could be detected, to investigate the inside of the device, only the upper housing was removed.No damage or soiling could be found.The defect could not be confirmed.During a flow measurement no flow deviation could be detected.The device works within our specification.No product deviation.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22108392
Report Number9610825-2025-00327
Device Sequence Number20870443
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(10)5057157101
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K083689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8713050
Device Lot Number5057157101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown